Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 6 > No. 2


l-Volterra Quadratic Stochastic Operators: Lyapunov Functions, Trajectories

PP: 329-335
U.A. Rozikov, A. Zada,
We consider `-Volterra quadratic stochastic operators defined on (m? 1)-dimensional simplex, where ` 2 f0; 1; :::;mg. Under some conditions on coefficients of such operators we describe Lyapunov functions and apply them to obtain upper estimates for the set of !- limit points of trajectories. We describe a set of fixed points of `-Volterra operators.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved